Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    Pippin035 is offline New Member
    Join Date
    Jul 2002
    Posts
    12

    Help me out, feeling likea pussy

    I started tren recently, varying EOD with ED injections, but they are not getting any easier. Tonight I should really do one but am just freakin out like a little girl! I put the needle close tomy skin and then get creeped out and can't push it in. What do you guys think to get over the bad vibes? Like so far they have been functionally going quite smoothly, but psychologically taxing.

  2. #2
    Jack87's Avatar
    Jack87 is offline Retired Vet
    Join Date
    Mar 2002
    Posts
    6,148
    I'm not a big fan of ED injections either... EOD is not much of a problem, but ED is sometimes to much....

    But you knew this when you decided to use tren , so you gotta do what you gotta do bro... Just suck it up and jab that freaking needle in and get it over with... Change up your injections sites too, that should make sure things go smooth...

  3. #3
    Iron horse's Avatar
    Iron horse is offline Anabolic Member
    Join Date
    Dec 2001
    Location
    Toronto
    Posts
    2,396
    what size pins you using?

    and dont worry, injections dont hurt untill you build up lots of scare tissue!

  4. #4
    sicilian40's Avatar
    sicilian40 is offline Banned
    Join Date
    Sep 2002
    Location
    NYC
    Posts
    250
    I was the same way bro but i just sucked it up made sure i didnt see any major veins and stuck it in fast, kind of like a straw LOL but hey after a while you just get used to it and things tend to go by a lot smoother. Its all in your mind man and I seriously wouldnt sweat it, just know where your shooting and you'll be fine, hope this helps, good luck

  5. #5
    Mastiff is offline Member
    Join Date
    Aug 2002
    Posts
    529
    I know its no help, but all I can suggest is not to just bring it close and then push into the skin. Do it like a dart, just pop it in. The act of sticking yourself is what is freaking you out. Getting it in as quick as possible may help. Then again, you might freak out more, but its all I can think of.

  6. #6
    bigtraps's Avatar
    bigtraps is offline Member
    Join Date
    Aug 2001
    Location
    wi
    Posts
    887
    Well, I am not sure how to help you bro...But you allready know that it does not hurt. You know that you are going to grow, you should be exited. It takes awhile to get used to it some times. My last 2 cycles, i shot ed for 12 weeks each. Some times twice a day. I really started to look foward to the injections (but i am not sure if that is right, LOL.)
    Good Luck Bro, you will be fine.

  7. #7
    Pippin035 is offline New Member
    Join Date
    Jul 2002
    Posts
    12
    Ahh, another shot bites the dust. Thanks bros just needed some psych-up

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •